# SDR R61A201303120291

- Difficulty date: March 12, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 16,369 hours, 12,740 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 17062760006
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT HORIZONTAL LEADING EDGE SPAR FLANGE CRACKED.  MAINTENANCE REPAIRED THE RIGHT HORIZONTAL STABILIZER SPAR FLANGE IAW EMB ETD 2013-170-004305A REV A.  "MAJOR REPAIR"  THE AIRCRAFT IS CURRENTLY WAITING FOR A OPERATIONAL CHECK FLIGHT OUT OF HEAVY CHECK.
